# SDR DALA2016090306389

- Difficulty date: September 2, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 46,630 hours, 22,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK INDICATION IN OPEN FASTENER HOLE BS 540 CHORD LT AFT ROW SECOND FROM BOTTOM REF NR 45 TASK CARD, NR 107-0001:5331-01257-04/001.  MAINTENANCE REPAIRED IAW ERA 14-550092.
